Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Feeling pressure on head, watery eyes, buzzing in the head. Had vertigo. Took motion sickness pill. Advise

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I had a verigo experience for the first time 3 months ago and took a motion sickness medication. Then three weeks ago I lifted up while cleaning and hit my head (back side towards top) very hard on the bottom of the stairs railing. It left a small dent about the size of a womens thumb print. Yesterday I had vertigo again, no headache, but a spinning room, took a motion sickness pill. I went to a PA, and he said I have vertigo and gave me exercises. I feel like my head has some pressure on sides, ears are popping. I also have this electric shock feeling when I am in bed in the back my head that stops and starts every few minutes. I think when this shock (little buzz or something) in head effects my pulse at the same time. My eyes water when I get up in the morning, and I am always blowing my nose. I dont have a fever. Should I be worried its from the dent? I feel like i am in a fog most of the time.
Posted Thu, 2 May 2013 in Head Injuries
Answered by Dr. R.A. Singh 44 minutes later
Thanks for writing your query.

I would like to suggest you that you should get following investigations done :-
1. Scan of your head and neck.
2. Neurological examination.
3. ENT examination.
4. Cardiac evaluation for skipped beats.

You should take ant vertigo medicine like Betahistine 16 mg thrice a day.
It is a curable condition, although it takes some time.

You should avoid very thick pillows for sleeping.
Also avoid lifting heavy weights.
Do not work with neck bending forwards.

You should get yourself clinically examined and investigated to know the cause of vertigo.

I hope this is helpful to you. If you have any further query, I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Critical Care

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor